# SDR 05FDEA01658

- Difficulty date: June 22, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N203FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22925
- Aircraft time: 24,234 hours, 15,981 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support
- Part number: 65222212
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SHAFT ASSY HOUSING SUPPORT AT WING STA 315 NEXT TO RT MLG SUPPORT BEAM BUSHING CRACKED.  REMOVED AND REPLACED TORQUE TUBE BEARING SUPPORT FITTING IAW MM 27-51-131-2.
